# SDR CKSA97556

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, BS 1070 LOWER FRAME CORRODED AT STOP.  INSTALLED REPAIR IAW B727 SRM 51-40-3.  CORROSION TASK CARD NUMBER C53-111-02 PART 2 OF 2.  NON-ROUTINE TASK CARD NUMBER 003123.
